W. L. GORE & ASSOCIATES, INC. GORE® EXCLUDER® ILIAC BRANCH ENDOPROSTHESIS; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Back to Search Results |
| Catalog Number |
CEB231210A |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Vascular Dissection (3160)
| Date of Event |
04/02/2026
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
H6: code c19 - a review of the manufacturing records indicated the lot met all pre-release specifications.H6: code c20 - the device remains implanted and, therefore, was not available for direct analysis by gore.W.L.Gore & associates, inc.(gore) is submitting this report to comply with 21 c.F.R.Part 803, the medical device reporting regulation.This report is based upon information obtained by gore, which the company may not have been able to fully investigate or verify prior to the date the report was required by the fda.Blank fields present on this report include required fields and fields determined to be not applicable.Blank required fields indicate that the information was not provided, was deemed unavailable or was not applicable.This report does not constitute an admission or a conclusion by fda, gore, or its associates that the device, gore or its associates caused or contributed to the event described in the report.In particular, this report does not constitute a legal admission by anyone that the product described in this report has any defects or has malfunctioned, as defined from a legal standpoint.These words are included in the report and are fixed items for selection created by the fda, to categorize the type of event solely for the purpose of reporting pursuant to part 803.This statement should be included with any information or report disclosed to the public under the freedom of information act.
Event or Problem Description
On (b)(6) 2026, the patient underwent an endovascular procedure to treat an abdominal aortic aneurysm (aaa) utilizing gore® excluder® aaa endoprosthesis, gore® excluder® conformable aaa endoprosthesis, and gore® excluder® iliac branch endoprosthesis (ibe device).In addition, a gore® viabahn® vbx balloon expandable endoprosthesis was implanted in the patient's left renal artery to treat ostial renal stenosis.On (b)(6) 2026, later in the evening, the patient underwent a reintervention procedure as a dissection was discovered in the patient's left distal common iliac artery, distal to the ibe device.An iliac extender endoprosthesis (pll161207) was implanted as extension to the ibe device to cover the dissection.Cause of the dissection is unknown.The dissection was resolved and fluoroscopy showed the patient had adequate blood flow through the bilateral limbs and down the legs.The patient tolerated the procedure.